# SDR AU971496

- Difficulty date: December 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airtrc AT301
- Engine: Pwa R1340AN1
- Propeller: Hamstd 22D40
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Indicator
- Part number: 1394T1005Y
- Condition: Faulty
- Location: Turn & Bank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TURN AND SLIP INDICATOR FAULTY. WHITE PAINT BEHIND SLIP BALL IS CRAZED AND FLAKING. ON/OFF FLAG IS PUSHED BACK ONTO TURN AND SLIP INDICATOR. INSTRUMENT FAILED AD/INST8 AMDT3.
